# SDR DALA2022102006783

- Difficulty date: October 18, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2457966) REPAIR EXTERNAL SKIN DOOR LOC. BS 277 TO BS 312 BTW STR 25R TO STR 28R AT LOWER FUSELAGE. REPAIRED PER ERA 601434-14.
